Smith, C. orcid.org/0000-0002-0611-9227 and Bull, J.W. (2017) Editorial. Proceedings of the Institution of Civil Engineers: Engineering and Computational Mechanics, 170 (4). pp. 133-134. ISSN 1755-0777
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © ICE Publishing, all rights reserved. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 11 Apr 2019 11:25 |
Last Modified: | 24 May 2019 15:47 |
Status: | Published |
Publisher: | Thomas Telford (ICE Publishing) |
Refereed: | Yes |
Identification Number: | 10.1680/jencm.2017.170.4.133 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:144406 |